# SDR IPXA10563464

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Condition: Inoperative
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW DIFFICULT TO OPEN, UNABLE TO CLOSE.  R & R ARM LINK TO L2 WINDOW.  ADJUSTED ARM LINK AND UPPER CTR ROLLER.  WINDOW OPENS AND CLOSES NORMALLY.
